![]() |
Volumn 168-169, Issue , 2002, Pages 61-72
|
Size-dependent symmetry breaking in models for morphogenesis
|
Author keywords
Mathematical biology; Morphogenesis; Pattern formation; Reaction diffusion system
|
Indexed keywords
BOUNDARY CONDITIONS;
DIFFUSION;
MATHEMATICAL MODELS;
NONLINEAR SYSTEMS;
STABILITY;
DYNAMICAL SYSTEMS;
MORPHOGENESIS;
REACTION KINETICS;
|
EID: 0036680225
PISSN: 01672789
EISSN: None
Source Type: Journal
DOI: 10.1016/S0167-2789(02)00495-5 Document Type: Conference Paper |
Times cited : (21)
|
References (25)
|